Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2016, Article ID 1656182, 3 pages
http://dx.doi.org/10.1155/2016/1656182
Case Report

Severe Ketoacidosis Associated with Canagliflozin (Invokana): A Safety Concern

1Section of Pulmonary and Critical Care Medicine, Providence Hospital and Medical Center, 16001 W 9 Mile Road, Southfield, MI 48075, USA
2Department of Internal Medicine, Providence Hospital and Medical Center, 16001 W 9 Mile Road, Southfield, MI 48075, USA

Received 19 January 2016; Accepted 9 March 2016

Academic Editor: Kurt Lenz

Copyright © 2016 Alehegn Gelaye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alehegn Gelaye, Abdallah Haidar, Christina Kassab, Syed Kazmi, and Prabhat Sinha, “Severe Ketoacidosis Associated with Canagliflozin (Invokana): A Safety Concern,” Case Reports in Critical Care, vol. 2016, Article ID 1656182, 3 pages, 2016. https://doi.org/10.1155/2016/1656182.